Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Have itchy inner thighs and lower belly even after taking treatment for yeast infection. Any ideas?

I have been severe itching inner thighs, lower belly, above vagina- hair line area, for almost a year, I can t stand it I itch it till its bleeding . U am a little overweight , I have been treated for yeast infection but it keeps coming back. I have used lots of Monistat and vagisil, and now destin can you help? No payment! Jerk!
Asked On : Fri, 11 Jan 2013
Answers:  2 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
you didnt mention your age... i feel you have recurrent fungal infection...usually recurrent fungal infection happens in obesed persons or having diabetes or immunocompromised...better check your blood sugar levels...instead of taking monistat and vagisil you can try terbinafine 250 mg tablets daily for 15 days and same cream...try to reduce your weight and maintain it..keep the area as dry as possible...and dont use inner wears when at can also use antifungal soaps for bathing...
dont worry
Answered: Fri, 11 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Dermatologist Dr. Vijay Aithal's  Response
Hello.Probably you dont have a yeast infection,but some other fungal infection and that's the reason it keeps coming back.Check your blood sugar,consult a dermatologist,you will require oral antifungals.
Answered: Fri, 11 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor